EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-2011 |
| Medical Device Problem Codes |
Unstable (1667); Material Deformation (2976); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
11/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices serial number item number and description (b)(6).200-03-29 - one peg patella 29mm.(b)(6).02-010-01-0220 - logic femoral ps cem left sz 2.(b)(6).02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 102 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, pain, swelling, and instability.The revising surgeon noted bone damage and cancellous bone loss in the femoral condyle and tibial plateau and noted osteolysis of internal prosthetic left knee joint.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: health effect clinical code, medical device problem code, type of investigation, investigation findings.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.